# SDR DXTA2023090794780

- Difficulty date: September 6, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 16,111 hours, 12,433 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE (BOTH OUTSIDE & INSIDE) GETTING PROGRESSIVELY MORE DIFFICULT TO MANIPULATE. PRE-CATCH LEVER OPERATES NORMALLY //SIGNOFF// VERIFIED WRITE UP. FOUND LOTS OF OVERSPRAY FROM MOLY LUBE TO PINS. REMOVED AIR STAIRS AND CLEANED INTERIOR AND EXTERIOR HANDLE SHAFTS. ACTUATED PINS AND CLEANED EXCESS MOLY LUBE FROM PINS. LUBRICATED PINS AS REQUIRED. CLEANED INSIDE AIR STAIRS AS LOTS OF DUST AND SMALL ROCKS AND DEBRIS ARE INSIDE. CLOSED UP AIR STAIRS AND ACTUATED HANDLE FROM INSIDE AND OUTSIDE. OPS CHECKS GOOD. VERIFIED FLAGS AND RED INDICATORS ON THE INSIDE ARE EXTINGUISHING WHEN DOORS ARE CLOSED. DOOR OPS CHECKS GOOD. SHUT DOWN AIRCRAFT AND CLOSED UP ACCESS. WORK DONE IAW CE560XLS MM 52-10-02.
